# SDR 98ZZZM609

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859CA
- Make and model: Beech 1900D
- Aircraft serial: UE128
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 1143810035
- Condition: Failed
- Location: Lt Wing Root
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENVIRONMENTAL FAIL ON TAKEOFF.  OVERPRESSURE SWITCH FAILURE.  REPLACED LT ENVIRONMENTAL OVERPRESSURE SWITCH.  (M)
